CSpace  > 应用数学研究所
Multiple Ergodicity For Reversible Markov Chains
Liu, Yuan1,2
2018-10-01
Source PublicationACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES
ISSN0168-9673
Volume34Issue:4Pages:863-868
AbstractInspired by the multiple recurrence and multiple ergodic theorems for measure preserving systems, we discuss an analogous question for measure preserving semigroups. In this note, we deal with the symmetric semigroups associated to reversible Markov chains.
KeywordMultiple recurrence reversible Markov chain
DOI10.1007/s10255-018-0779-1
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000446425100020
PublisherSPRINGER HEIDELBERG
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/31364
Collection应用数学研究所
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
2.Univ Chinese Acad Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Liu, Yuan. Multiple Ergodicity For Reversible Markov Chains[J]. ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2018,34(4):863-868.
APA Liu, Yuan.(2018).Multiple Ergodicity For Reversible Markov Chains.ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,34(4),863-868.
MLA Liu, Yuan."Multiple Ergodicity For Reversible Markov Chains".ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES 34.4(2018):863-868.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu, Yuan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu, Yuan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu, Yuan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.